# SDR 2004FA0000061

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N8548F
- Make and model: Bell 47G-3B-1
- Aircraft serial: 6507
- Engine: Allsn 250C20
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Master Rod
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-LIKE INDICATION DETECTED BETWEEN WELD AND HOLE 2 AND END OF ROD.  FLUORESCENT PENETRANT INSPECTION AND MT INSPECTION USED.
